# SDR 2007UALA02359

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 24,349 hours, 5,560 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST OUTBOARD L/E SLAT 14 IS DAMAGED.    [07-27-07]   REMOVED NR 14 SLAT AND INSTALLED SERVICABLE SURFACE PER 27-81-15.  ACCOMPLISHED TEST FLIGHT.  AIRCRAFT TESTS OK & IS READY FOR SERVICE.  SUSPECT SLAT  IMPACTED BY GROUND EQUIPMENT.
